MathSciNet Relay Station
MathSciNet bibliographic data
MR804943 (86k:33003) 33A30
Fettis, Henry E. Further extensions of a Legendre function integral. Math. Comp. 45 (1985), no. 172, 549–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement